# SDR CALA2025111011081

- Difficulty date: October 26, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A811013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD WET AREA LEFT INNER CHORD (L1 DOOR) BETWEEN BS 274 TO 368.  REMOVED AND REPLACED FWD WET AREA LEFT INNER CHORD BETWEEN BS 274 TO 368 IAW SRM 51-40-02 STEP 4 AND 7, SRM 51-40-05 AND SRM 51-40-08.
